Jump to content

Search the Community

Showing results for tags 'withdrwawals'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello, I'm very thankful to have found this forum and appreciative for such honest communication and support. What led me here: I discontinued 60 mg of Cymbalta in March of this year w/no taper. I now know this was extremely dangerous, reckless, and uninformed. Now focused on addressing what's been a truly humbling withdrawal experience (which I will do WITH the support of a medical professional). It's been 5 1/2 weeks and symptoms are intense, constant, and have not improved. Ongoing leg and foot pain (throbbing and burning all day/night), headaches, extremely sore neck, anxiety, depres
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy